# SDR MASA200400415

- Difficulty date: July 20, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 9,008 hours, 8,157 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND 1ST SECTION OF FLOOR EMERGENCY LIGHTING STRIP WOULD NOT ILLUMINATE. DEFERRED IAW MEL 33-50-00-2. MAINTENANCE REPLACED THE LIGHTING STRIP ON 7/20/04.  OPS CHK GOOD.
